Doctor insights on:
What Is Asthenia
Da Costa's Syndrome: Neurocirculatory asthenia is also called da costa's syndrome. It's an unusual disorder that may occur after a respiratory illness. No one knows what causes it but it's harmless. There is no treatment for it other than reassurance and exercise. Here's something to read more: http://www.Ncbi.Nlm.Nih.Gov/pmc/articles/pmc1277260/. ...Read more
Depression: Psychomotor retardation, which is a better description, is associated with major depression and sometimes with schizophrenia. The very similar tardive (late) dyskinesia (movement disorder) is associated with the long term use of many anti-psychotic medications and is a neurological rather than a psychological disease. ...Read moreSee 1 more doctor answer
My mum has asthenia. She is taking 'stilnox 10mg (night) and b complex (morning)' for 1 month. Are these medicines ideal? If not, alternatives?
NO, treat the cause: Asthenia is not an illness but a symptom with many possible causes- find & address. Stilnox is just a sleeping pill. B complex may help a bit.Possible causes include anemia, thyroid & other hormonal imbalances, vitamin/mineral/amino acid deficiencies, chronic infections (viral, bacterial, fungal, parasitic), environmental or food allergies, toxins, sleep apnea, stress etc.She should see a good doc. ...Read more
No: There is no link.Get a more detailed answer ›
Ebv positive felt my nerves being attacked excruciating pain now my mind is slow reaction response loss of emotions feelings asthenia loss sensation?
Mononucleosis: Ebv causes "mono" which certainly can be associated with some of your symptoms. It sounds like you have already had an extensive workup that has been unrevealing. It is virtually impossible to give you a better answer without a lot more information. Hopefully they have evaluated you as well for multiple sclerosis. ...Read more
Can a small nonenhancing right middle third falx meningioma be the likely cause of symptoms: left side asthenia, cognitive problems, no headaches.
More info needed: Left-sided asthenia is vague. Cognitive problems are a global issue. I agree with dr. Bose that it's unlikely to be responsible for those symptoms. Meningiomas can be incidental and along the falx, which is a midline structure, are unlikely to cause neurologic problems unless it becomes large enough to cause mass effect. I hope this helps. ...Read moreSee 1 more doctor answer
I feel pain in both legs and back after having sexual intercourse, doctor says you are having sexual asthenia, please recommend me some medicine?
Spine doctor: See a spine doctor for evaluation. You might have a herniated disc or stenosis. ...Read more
Which causes asthenia after not taking; 1-Haloperidol
May be...: There could be a few reasons for your symptoms. I would see a physician for assessment of your rotator cuff. If the rotator cuff is ruled out as a cause of your discomfort then your physician can look into other potential reasons behind the pain and loss of strength. http://drmarkgalland.com/category/shoulder/. ...Read more
See your doctor: This is not a normal condition and may represent a medical emergency. Go get seen today.... ...Read more
It : It sounds like you are having severe symptoms, please be medically evaluated by your doctor. Fever with dizziness and loss of strength are concerning for infection, so you need to be medically evaluated as soon as possible. It may help to write down your symptoms and any medications you are on for your doctor. ...Read moreSee 1 more doctor answer